# SDR SWIA20230613008

- Difficulty date: April 27, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH GEAR WELL TIRE BURST PANEL 542AZ FWD ATTACH ANGLE ON THE BACK OF THE WING SPAR IS CORRODED (MARKED)     (C-CHECK RO 6/9/2023)     REMOVED CORROSION OF LH GEAR WELL TIRE BURST PANEL 542AZ FWD ATTACH ANGLE ON THE BACK OF THE WING SPAR REF CRJ700 SRM51-12-00-001-001-A01NOMINAL THICKNESS OF 0.063" REF CRJ 700 SRM 57-22-55-001-001-A01. REMAINING THICKNESS OF 0.062". MATERIAL LOSS OF 0.001". NO DAMAGE LIMITS GIVEN IN SRM. REPLACE ANGLE.INSTALLED NEW FWD ATTACH ANGLE ON BACK OF WING SPAR IN LH GEAR WELL. REF CRJ-700 SRM 51-42-21-001-001-A01 AND DWG CC670-10320 REV E. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
